# SDR 2000UALA00366

- Difficulty date: June 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 61,728 hours, 16,916 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: 8C167
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT MANIFOLD DRAIN VALVES LEAKING HEAVILY.  *S/D*  THE FUELING MANIFOLD DRAIN VALVES WERE REPLACED.  IT WAS ALSO FOUND THAT THE LT SURGE TANK DRAIN LINE WAS LEAKING.  THE COUPLING O-RINGS WERE REPLACED IN THE DRAIN LINE.  THREE LEAKS AT RIB 3 BETWEEN THE LEFT MAIN AND AUX TANK WERE RESEALED.
